I have been on vacation in FL and the Keys and have gotten sunburnt on mainly my shoulders after a few days its better but now I happened to be back out were I got more sun and now I have bumps on the back of my shoulder and part of my arm. Im just concerned now of the fact thatI am on warfarin for a blood clot that this is the reason for the itchy bumps?
One of the possibilities for your symptoms can be solar urticaria. It is the development of hives minutes after exposure to the sun, which resolve in less than 1 hour.
apply a good sunscreen with minimum spf 30 atleast half an hour before going out in the sun. You can take non-sedating antihistamines such as Cetirizine or Loratadine(Claritin) when the rash appears. Short courses of oral cortisone or steroids are taken for short periods (one to three days) to settle more severe symptoms. You may take Vitamin C along with the prescribed treatment. Vitamin C is a general anti-allergy supplement. Also apply calamine lotion and a mild steroid cream like dermacort on the rash.
If the symptoms are severe then please get it evaluated from a dermatologist. I hope it helps. Take care and regards.
We were all 3 building sand castles at the beach on a cloudy day an got burnt after couple hours an we peeled an such but now we have red bumps all over our backs that itch an don't seem to b going away what can be done to get rid of these bumps an stop the itching its been over a week an all healed up except the bumps an the itch but sunburn is gone
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.